# SDR DALA2016092506828

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CRACK ON INTERCOSTAL AND ANGLE OF MID CARGO DOOR ON STA PROJECTION Y = 674 BETWEEN BEAM NR 5 AND UPPER EDGE.  INTERCOSTAL AND ANGLE OF MID CARGO DOOR ON STA PROJECTION Y = 674 BETWEEN BEAM NR 5 AND UPPER EDGE WERE REPALCED IAW SRM:51-30-1, 51-30-2, 51-30-5 AND DWG: 9957664, REV: N.
